Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/4404
Title in Portuguese: Some rigidity theorems in semi-Riemannian warped products
Author: Colares, Antônio Gervásio
Lima, Henrique Fernandes de
Keywords: Curvatura
Hipersuperfícies
Issue Date: 2012
Citation: COLARES, A. G. ; LIMA, H. F. (2012)
Abstract: We study the problem of uniqueness of complete hypersurfaces immersed in a semi- Riemannian warped product whose warping function has convex logarithm. By applying a maximum principle at the infinity due to S. T. Yau and supposing a natural comparison inequality between the mean curvature of the hypersurface and that of the slices of the region where the hypersurface is contained, we obtain rigidity theorems in such ambient spaces. Applications to the hyperbolic and the steady state spaces are given.
Description: COLARES, Antônio Gervásio ; LIMA, Henrique Fernandes de. Some rigidity theorems in semi-Riemannian warped products. Kodai Mathematical Journal, v. 35, p. 268-282, 2012.
URI: http://www.repositorio.ufc.br/handle/riufc/4404
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
2012_art_agcolares.pdf122,27 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.